MathSciNet Relay Station
MathSciNet bibliographic data
MR2399032 (2009a:16039) 16R10 (16R40 16R50)
Gonçalves, Dimas José; Koshlukov, Plamen $A$-identities for the Grassmann algebra: the conjecture of Henke and Regev. Proc. Amer. Math. Soc. 136 (2008), no. 8, 2711–2717.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement